# SDR SWIA202158167

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STR16L CORRODED AT FS310.00 (MARKED).     (C-CHECK RO 5/16/2021)    REMOVED CORROSION ON STGR16L INTERCOSTAL AT FS310, REF CRJ 200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. SUBMITTED TO ENGINEERING AND RECEIVED MHIRJ REO 601R-53-21-3439 REV-- DATED:2021-4-23 AND MHIRJ REO 601R-53-21-3445 REV -- DATED 2021-04-29. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH 51-900-1003-SKY.
